# SDR QXEA200301365

- Difficulty date: October 24, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 9,822 hours, 14,114 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND NACELLE GRAVEL GUARD LOWER ATTACHMENT POINTS HAVE CHAFE MARKS ON AFT WALL OF NACELLE.  REPAIRED IAW DHC-8 SRM 51-20-11, 51-20-16, 51-20-36 AND 51-20-41.
